# SDR UPS01235228

- Difficulty date: February 16, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CORROSION ON FLOORBEAM TOP CAP BS 344 BETWEEN LBL 10 & RBL 14.  FLOORBEAM REPAIRED IAW SRM 53-10-8.
